Mathematical Reviews

Below are the papers I've written Mathematical Reviews for; these are brief summaries of the results and methods of the papers. They can be found online at MathSciNet.

Benjamin Howard, John Millson, Andrew Snowdon and Ravi Vakil, The equations for the moduli space of $n$ points on the line,
Duke Math. J. 146 (2009) 175--225. [MR2477759]

M. Casanellas, The minimal resolution conjecture for points on the cubic surface
Canad. J. Math. 61 (2009) 29--49. [MR2488448]

R. Hartshorne, I. Sabadini and E. Schlesinger, Codimension 3 arithemetically Cohen-Macaulay Gorenstein subschemes of projective N-space,
Ann. Inst. Fourier, Grenoble 58 (2008) 2037--2073. [MR2473628]

E. Ballico, Torsion free sheaves on reducible curves with only planar singularities,
Int. J. Pure Appl. Math. 48 (2008) 361--366. [MR2467173]

E. Baldwin, A GIT construction of moduli spaces of stable maps in positive characteristic,
J. Lond. Math. Soc. (2) 78 (2008) 107--124. [2009f:14046]

P. Ellia and A. Trambaiolli, Global generation,
Rend. Istit. Mat. Univ. Trieste 39 (2007) 207--215. [20093:14049]

J. Vatne, Double structures on rational space curves,
Math. Nachr. 281 (2008) 434--441. [2009b:14061]

R. Di Nardo, Laudal type theorems for algebraic curves,
Rend. Sem. Univ. Pol. Torino 65 (2007) 301--311. [2008m:14057]

V. Di Gennaro and D. Franco, A speciality theorem for curves in $\mathbf P^{5}$,
Geom. Dedicata 129 (2007) 89--99. [2008g:14098]

S. Guffroy, Dimension des familles de courbes lisses sur une surface quartique normale de $\mathbf P^3$,
Proc. Amer. Math. Soc. 135 (2007) 3499--3505. [2008g:14040]

F. Xavier, Using Gauss maps to detect intersections,
Ensiegn. Math. 53 (2007) 15--31. [2008e:53008]

A. Assi and A. Sathaye, On quasihomogeneous curves,
Affine Algebraic Geometry, 33-56, Osaka Univ. Press, Osaka, 2007 [2008e:14044]

E. Ballico, Plane curves with ordinary singularities and many nodes,
Int. J. Pure Appl. Math. 36 (2007) 269--271. [2007m:14043]

E. Ballico, Quadrics over $\mathbb F_q$ containing a linearly normal non-special curve,
Int. J. Pure Appl. Math. 35 (2007) 457--461. [2007m:14031]

E. Ballico, Bertini's theorem over a finite field for linear systems of quadrics,
Int. J. Pure Appl. Math. 35 (2007) 453--455. [2007m:14030]

E. Ballico, Reducible space curves with good minimal free resolution in the range A,
Int. Math. Forum2 (2007) 575--582. [2007k:14064]

E. Ballico, Base loci of homogeneous forms in the projective plane over a finite field,
Int. J. Pure Appl. Math. 35 (2007) 173--176. [2007m:14029]

E. Ballico, Number of intersections of a fixed plane curve with plane conics,
Int. J. Pure Appl. Math. 35 (2007) 147--152. [2007k:14063]

Z. Teitler, On the intersection of the curves through a set of points in $\mathbb P^2$,
J. Pure Appl. Algebra209 (2007) 571--581. [2007j:14008]

E. Ballico, Plane curves over finite fields with several multisecant lines with different contact order,
Int. J. Contemp. Math. Sci.1 (2006) 413--416. [2007i:14050]

N. Chiarli, S. Greco and U. Nagel, Families of space curves with large cohomology,
J. Algebra 307 (2007) 704--726. [2007i:14025]

F. Laytimi and W. Nahm, A vanishing theorem,
Nagoya Math. J.180 (2005) 35--43. [2006h:14023]

A. Dolcetti, Index of speciality and arithmetically Gorenstein subschemes,
Adv. Geom. 5 (2005) 347--352. [2006c:14071]

D. Perrin, La connexit\'e asymptotique du sch\'ema de Hilbert des courbes gauches,
{\em Ann. Univ. Ferrara Sez. VII (N.S.)} 49 (2003) 183--195. [2006d:14003]

M. Casanellas, E. Drozd and R. Hartshorne, Gorenstein liaison and ACM sheaves,
J. Reine Angew. Math. 584 (2005) 149--171. [2006c:14072]

G. Molina Bisci and R. Notari, Remarks on degree 4 projective curves,
J. Math. Kyoto Univ. 45 (2005) 159--182. [2005m:14053]

A. Fernandes, C. Gutierrez and R. Rabanal, On local diffeomorphisms of Rn that are injective,
Qual. Theory Dyn. Syst. 4 (2004) 255--262. [2005m:58021]

E. Ballico, On the postulation of the multiples of the nodes for the generic nodal curves on general rational surfaces,
Result. Math 46 (2004) 223--226. [2005i:14036]

G. Berhuy and F. Giordano, Essential dimension of cubics,
J. Algebra 278 (2004) 199--216. [2005c:14034]

N. Chiarli, S. Greco and U. Nagel, Normal form for space cures in a double plane,
J. Pure Appl. Algebra 190 (2004) 45--57. [2004m:14059]

R. Ferraro, Linkage on ACM schemes with applications to the classification of curves of maximal genus,
J. Pure Appl. Algebra 188 (2004) 95--115. [2004m:14104]

Kiem, Young-Hoon, Intersection cohomology of quotients of nonsingular varieties,
Invent. Math. 155 (2004) 163--202. [2004m:14035]

U. Nagel, R. Notari and M. Spreafico, On the even Gorenstein liaison classes of ropes on a line,
Le Mathematiche LV (2000) 483--498. [2004d:14070]

U. Nagel, On the cohomology and genus of projective curves,
Le Matematiche LV (2000), no. 2, 339--351. [20043:14080]

C. Folegatti, On linked surfaces in P4,
Rend. Sem. Mat. Univ. Pol. Torino 59 (2001), no. 2, 165--171 . [2004c:14096]

M. Casanellas and R. M. Miró-Roig, On the Lazarsfeld-Rao property for Gorenstein liaison classes,
J. Pure Appl. Algebra 179 (2003) 7--12. [MR1957812]

F. Lang, Geometry and group structures of some cubics,
Forum Geom. 2 (2002), 217--228. [2003j:14040]

E. Ballico, N Chiarli and S. Greco, Linearly normal curves with degenerate general hyperplane section,
Hiroshima Math. J. 32 (2002), 217--228. [2003e:14042]

E. Ballico, Space curves not contained in low degree surfaces in positive characteristic,
Note Mat. 20 (2000/01), 27--33. [2003a:14044]

S. Kovács, Logarithmic vanishing theorems and Arakelov-Parshin boundedness for singular varieties,
Compositio Math. 131 (2002), 291--317. [2003a:14025]

M. Casanellas and R. M. Miró-Roig, Gorenstein liaison of divisors on standard determinantal schemes and on rational normal scrolls,
J. Pure Appl. Algebra 164 (2001) 325--343. [2002g:14071]

J. Kleppe, J. Migliore, R. Miró-Roig, U. Nagel and C. Peterson, Gorenstein liaison, complete intersection liaison invariants and unobstructedness,
Mem. Amer. Math. Soc. 154 no. 732 (2001) viii+116 pp. [2002e:14083]

N. Manolache, Double rational normal curves with linear syzygies,
Manuscripta Math. 104 (2001) 503-517 [2002c:14050]

K. Smith, Globally F-regular Varieties,
Michigan Math. J. 48 (2000) 553-572 [2001k:13007]

J. Chipalkatti, A generalization of Castelnuovo regularity to Grassmann varieties,
Manuscripta Math. 102 (2000) no. 4, 447--464 [2001h:14016]

M. Casanellas and R. M. Miró-Roig, Gorenstein liaison of curves in P4,
J. Algebra 230 (2000) no. 2, 656-664 [2001g:14082]

M.-C. Chang and H. Kim, The Euler number of certain primitive Calabi-Yau threefolds,
Math. Proc. Cambridge Philos. Soc. 128 (2000), no. 1, 79--86 [2000i:14060]

R. Hartshorne, M. Martin-Deschamps and D. Perrin, Triades et familles,
Math. Ann. 315 (1999), no. 3, 397--468 [2001c:14053]

D. Franco and A.T. Lascu, Curves contractable in general surfaces,
Commutative algebra and algebraic geometry (Ferrara), 93--116, Lecture Notes in Pure and Appl. Math. 206, Dekker, New York, 1999 [2000g:14039]

Ph. Ellia and R. Hartshorne, Smooth specializations of space curves: questions and examples,
Commutative algebra and algebraic geometry (Ferrara), 53--79, Lecture Notes in Pure and Appl. Math. 206, Dekker, New York, 1999 [2000f:14047]

T. Fenske, Rational cuspidal plane curves of type (d,d-4) whose sheaf of vector fields tangent along D has non-positive Euler characteristic,
Manuscripta Math. 98 (1999), no. 4, 511--527 [2000b:14027]

Back to:
Scott Nollet's vita
Mathematics at TCU